# SDR SWIA202054553

- Difficulty date: November 11, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing To Body
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE TO FUSELAGE APRON CHAFED, MARKED.  C-CHECK RO 12/05/2020.  REPAIRED RIGHT WING TRAILING EDGE TO FUSELAGE APRON, REF REO.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD.
